Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Weak topology and nonlinear integral equations


Author: E. H. Rothe
Journal: Trans. Amer. Math. Soc. 66 (1949), 75-92
MSC: Primary 45.0X
MathSciNet review: 0031650
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Leon Alaoglu, Weak topologies of normed linear spaces, Ann. of Math. (2) 41 (1940), 252–267. MR 0001455 (1,241e)
  • [2] R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. 1, 2d ed., Berlin, Springer, 1931.
  • [3] M. Golomb, Zur Theorie der nichtlinearen Integralgleichungen, Integralgleichungssysteme und allgemeinen Funktionalgleichungen. Math. Zeit. vol. 39 (1934) pp. 45-75.
  • [4] -, Ueber Systeme von nichtlinearen Integralgleichungen, Publications Mathématiques de l'Université de Belgrade, vol. 5, 1936, pp. 52-83.
  • [5] A. Hammerstein, Nichtlineare Integralgleichungen und direkte Methoden der Variationsrechnung, Sitzungsberichte der Berliner Mathematischen Gesellschaft vol. 26 (1927) pp. 66-70.
  • [6] -, Nichtlineare Integralgleichungen nebst Anwendungen, Acta Math. vol. 54 (1930) pp. 118-176.
  • [7] E. H. Rothe, Gradient mappings in Hilbert space, Ann. of Math. (2) 47 (1946), 580–592. MR 0017469 (8,158c)
  • [8] E. H. Rothe, Completely continuous scalars and variational methods, Ann. of Math. (2) 49 (1948), 265–278. MR 0028532 (10,461d)
  • [9] E. H. Rothe, Gradient mappings and extrema in Banach spaces, Duke Math. J. 15 (1948), 421–431. MR 0029104 (10,548d)
  • [10] Erhard Schmidt, Zur Theorie der linearen und nichtlinearen Integralgleichungen, Math. Ann. 63 (1907), no. 4, 433–476 (German). MR 1511415, http://dx.doi.org/10.1007/BF01449770
  • [11] Erhard Schmidt, Zur Theorie der linearen und nichtlinearen Integralgleichungen. III. Teil, Math. Ann. 65 (1908), no. 3, 370–399 (German). MR 1511472, http://dx.doi.org/10.1007/BF01456418

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1949-0031650-7
PII: S 0002-9947(1949)0031650-7
Article copyright: © Copyright 1949 American Mathematical Society